Positive Solutions of a Second Order M-Point Bvp on Time Scales
No Thumbnail Available
Date
2009
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this study, we are concerned with proving the existence of multiple positive solutions of a general second order nonlinear m-point boundary value problem (m-PBVP) uΔ∇(t) + a(t)uΔ(t) + b(t)u(t) + λh(t)f(t, u) = 0,t∈ [0,1], u(p(0))=0, u(σ(1)) Σm-2,i=1 α iu(ni),on time scales. The proofs are based on the fixed point theorems in a Banach space. We present an example to illustrate how our results work. © 2009 InforMath Publishing Group.
Description
Keywords
Fixed point theorems, M-point boundary value problems, Positive solutions, Time scales
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q3
Source
Nonlinear Dynamics and Systems Theory
Volume
9
Issue
2
Start Page
185
End Page
197